# SDR AALA202006297005

- Difficulty date: June 25, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253N
- Aircraft serial: 8780
- Aircraft time: 2,775 hours, 827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R3 EMERGENCY EXIT DOOR CYLINDER PRESSURE LOW.  SERVICED R3 DOOR ASSIST BOTTLE PER AMM 52-22-00, OKAY FOR SERVICE.
